# SDR DXTA2025012202025

- Difficulty date: January 19, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0339
- Aircraft time: 2,182 hours, 1,493 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Contactor
- Part number: S36022
- Part serial: CW49047
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AVIONICS POWER: RIGHT AVIONICS FELL OFF-LINE. UNABLE TO RE-SELECT RIGHT AVIONICS ON. CORRECTIVE ACTION: REPLACED R AVIONICS CONTACTOR. OPS CHECK GOOD. IAW CESSNA 680A WMM 24-62-01
